Addiction Survivors

Notices

Reply
Unread 10-04-2016, 04:53 PM   #1
austin590
Junior Member
 
Posts: 3
Unhappy Need Help

I'm new here and really in need of help. Like most I'm addicted to opioids. Been on pain meds for years after a bad accident. Pain is still bad but wanted to try to get off the morphine. Couple of months ago I talked to the PA at my Drs office and she suggested Zubsolv 1.4 mg. I tried it and it made me extremely sick. Didn't sleep for days, mind racing constantly, terrible itching. Even when I tried to sleep my mind just raced constantly. Even tried half of a pill. Went back to the Dr and told the PA I couldn't take this med so she switched me to the generic Bupreorphine. Took me over 2 weeks to get that through my insurance company but finally got that,, 8 mg tablets, split in half, take 2 to 4 times per day. Didn't have the itching but it still made me feel terrible. I was in a total fog and could barely function. I even tried halving the half dose. Went back to the PA and asked to be put back on the morphine. She did it but didn't seem thrilled about it. Now on the morphine and I am constantly fighting the withdrawal effects. Wasn't like this before on morphine. I could go 2 to 3 hours past my scheduled dose with only minor issues. Now it's a constant struggle and have no idea what to do! Again I can barely function. Any help would be greatly appreciated.
austin590 is offline   Reply With Quote
Unread 10-04-2016, 06:23 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi austin590, welcome. Sorry to hear of your struggles. How long did you take buprenorphine, and how long has it been since you took some? What is your dose of morphine? Sorry for the questions.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 10-04-2016, 06:54 PM   #3
austin590
Junior Member
 
Posts: 3
Default

It's been about 3 weeks since I took bup and I take 15 mg of morphine 3 times a day. The second dose I split in half and take one mid-afternoon and the other half about 1 am. I wake up every morning around 8:30 I full withdrawal.
austin590 is offline   Reply With Quote
Unread 10-04-2016, 06:55 PM   #4
austin590
Junior Member
 
Posts: 3
Default

Sorry missed one. I took it a little over a week. You can call me Greg and thanks for your reply!
austin590 is offline   Reply With Quote
Unread 10-04-2016, 07:08 PM   #5
NancyB
Administrator
 
Posts: 25,466
Default

Hi Greg, is it the same dose of morphine that you took before the bupe? I was thinking that maybe some bupe was still on your receptors blocking the effectiveness of the morphine, but it doesn't seem like you would have much, if any, still on your receptors after 3 weeks and the amount you took.

Another question, sorry, when you started taking bupe, did you wait to go into withdrawals before starting?

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 12:19 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors